# SDR SPAA9900001

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, THE LOWER EMERGENCY ESCAPE PATH LIGHTS AT BOTH OVERWING EXIT LOCATIONS WERE FOUND INOPERATIVE. BOTH BATTERY CHARGERS, FORWARD AND AFT, ASSOCIATED WITH THESE LIGHTS WERE REPLACED.  SUBSEQUENT SYSTEM TEST WAS SATISFACTORY PER BMM 33-51-11.
